# SDR UPS02238759

- Difficulty date: June 12, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 651920219
- Part serial: 6240KF
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI FLAP CARRIAGE NR 7 HAS SUSPECT CORROSION INSIDE SPINDLE BORE.  FLAP CARRIAGE REPLACED AS CORROSION OUTSIDE LIMITS.
